# SDR HALA2013022300024

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 18,730 hours, 45,072 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING REVERSE THRUST AFTER LANDING,  THROTTLES IN EMERGENCY REVERSE.  RT ENGINE HAD COMPRESSOR STALL FOR ABOUT 15 SECONDS, ALERT WAS DISPLAYED ON EAD.  NO LIMITATIONS WERE EXCEEDED.  ENGINE RESPONDED NORMAL AFTER.  INSPECTED NR 2 ENGINE IAW AMM 72-00-00-200-801.  NO DAMAGE FOUND.  PERFORMED FIM 72-00-TASK 801, REPLACED EEC 2, NO FAULTS NOTED. EEC TEST PASSED. PERFORMED HIGH POWER RUN, CHECK OK.  OK FOR SERVICE.  REPLACED EEC 2 IAW 73-21-01.
